# SDR DHL2007741510

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS 1 EA DENT IN RADIUS OF FRAME AT BS 700 BETWEEN STR 23L AND 24L.  CUT OUT DAMAGED AREA 1.5" BY 1.25", FABRICATED REPAIR DOUBLER FROM 7075-T0, .071" BY 9.75" BY 3.75", PO NR 9004690, PER B727 SRM 51-40-3 FIG 1.  HEAT TREATED REPAIR PART TO 7075-T6 PER FASI. ER 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER PER B727 SRM 51-40-3 FIG 1, 51-10-2, AND 51-30-2.
